MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/08830738251395996

Медицинская библиотека · Journal of child neurology · 2025

Iatrogenic Botulism Following Botulinum Toxin Injection in a Child With Cerebral Palsy: A Case Report.

Öztürk Selcan, Sütbeyaz Serap Tomruk, Per Hüseyin

СтатьяКлинический случайПеревод в очереди

Аннотация

BackgroundBotulinum toxin is widely used for the treatment of spasticity in pediatric patients with cerebral palsy. Although regarded as safe, rare but severe systemic complications, such as iatrogenic botulism, may arise.Case PresentationWe present the case of an 8-year-old boy with cerebral palsy who experienced global muscle weakness, bilateral ptosis, dysphagia, and respiratory distress after botulinum toxin A (Dysport). The clinical presentation was consistent with iatrogenic botulism. The patient was administered botulinum antitoxin, resulting in a gradual enhancement of the condition. Sequential clinical photos depict the progression of the sickness and subsequent recovery, which led to progressive improvement.ConclusionIatrogenic botulism must be contemplated in individuals exhibiting new-onset bulbar or respiratory symptoms after botulinum toxin injection. Timely identification and prompt commencement of antitoxin treatment are essential for positive outcomes.

Для цитирования: Öztürk Selcan, Sütbeyaz Serap Tomruk, Per Hüseyin. Iatrogenic Botulism Following Botulinum Toxin Injection in a Child With Cerebral Palsy: A Case Report.. Journal of child neurology. 2025. DOI: 10.1177/08830738251395996.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.